# SDR AWXA200401191

- Difficulty date: October 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0625 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 518, STR 12 LT.  MAINTENANCE CUTOUT DAMAGE IN FUSELAGE SKIN AT BS 518, STR 12 LT; FABRICATED A DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5300-04301-ES1.
